# SDR USAA2011032291159

- Difficulty date: March 9, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 40,905 hours, 16,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S4 - CORROSION ON MAIN CABIN SEAT TRACK AT FR66, Y765.  REPLACED MAIN CABIN SEAT TRACK AT FR66, Y765 IAW A319 SRM 51-42-11.
